CSpace

Browse/Search Results:  1-10 of 135 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
identifyingtopologiesandsystemparametersofuncertaintimevaryingdelayedcomplexnetworks 期刊论文
中国科学技术科学英文版, 2019, 卷号: 062, 期号: 001, 页码: 94
Authors:  WANG Xiong;  GU HaiBo;  WANG QianYao;  LU JinHu
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
efficientprojectedgradientmethodsforcardinalityconstrainedoptimization 期刊论文
sciencechinamathematics, 2019, 卷号: 62, 期号: 2, 页码: 245
Authors:  Xu Fengmin;  Dai Yuhong;  Zhao Zhihu;  Xu Zongben
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
theeffectofunannouncedinspectiononpreventionofdrugfraud 期刊论文
journalofsystemsscienceandsystemsengineering, 2019, 卷号: 28, 期号: 1, 页码: 63
Authors:  Zhang Manman;  Zhang Juliang;  Cheng T C E;  Hua Guowei;  Yan Xiaojie;  Liu Yi
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
alternatingdirectionimplicitschemesforthetwodimensionaltimefractionalnonlinearsuperdiffusionequations 期刊论文
计算数学英文版, 2019, 卷号: 037, 期号: 003, 页码: 297
Authors:  Jianfei Huang;  Yue Zhao;  Sadia Arshad;  Kuangying Li;  Yifa Tang
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
periodicpointsandnormalfamiliesconcerningmultiplicity 期刊论文
sciencechinamathematics, 2019, 卷号: 62, 期号: 3, 页码: 535
Authors:  Deng Bingmao;  Fang Mingliang;  Wang Yuefei
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
returnandvolatilityconnectednessbetweenstockmarketsandmacroeconomicfactorsintheg7countries 期刊论文
journalofsystemsscienceandsystemsengineering, 2019, 卷号: 28, 期号: 1, 页码: 1
Authors:  Abbas Ghulam;  Hammoudeh Shawkat;  Shahzad Syed Jawad Hussain;  Wang Shouyang;  Wei Yunjie
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
amathematicalaspectofhohenbergkohntheorem 期刊论文
中国科学数学英文版, 2019, 卷号: 062, 期号: 001, 页码: 63
Authors:  Aihui Zhou
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
matrixexpressionofshapleyvaluesanditsapplicationtodistributedresourceallocation 期刊论文
中国科学信息科学英文版, 2019, 卷号: 062, 期号: 002, 页码: 42
Authors:  Yuanhua WANG;  Daizhan CHENG;  Xiyu LIU
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
eliminationtheoryindifferentialanddifferencealgebra 期刊论文
系统科学与复杂性学报英文版, 2019, 卷号: 032, 期号: 001, 页码: 287
Authors:  LI Wei;  YUAN ChunMing
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
uniformpricingstrategyvspricedifferentiationstrategyinthepresenceofcostsavinganddemandincreasing 期刊论文
系统科学与复杂性学报英文版, 2019, 卷号: 032, 期号: 003, 页码: 932
Authors:  CAI Qiang;  LUO Chunlin;  TIAN Xin;  WANG Shouyang
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10